# SDR FDKA2010012700015

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 20,145 hours, 18,781 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Shutoff Valve
- Condition: Leaking
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON LANDING, CREW REPORTED STRONG SMELL OF FUMES IN CABIN AFTER APU STARTED.  ON CALL MX FOUND APU LEAKING FUEL AND DEFERRED APU.  AC RTG BECAUSE CREW REPORTED STILL HAD FUMES IN CABIN, BUT CREW HAD NOT TRIED TO CLEAR AIR IN CABIN PRIOR TO DEPARTING.  ON CALL MX CALLED OUT TO T/S.  REMOVED AND REPLACED APU FUEL SOV, OPS CHECK GOOD.  NO FURTHER DEFECTS (FOUND FUEL LEAKING ON GROUND BEING INDUCTED INTO THE PACK INLET).
